# SDR PNSA970606

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS CYCLE UP AND DOWN APPROX 2 DEGREES FROM UP LIMIT DURING CLIMB.  RIGGED FLAPS, OPS CHECK OK.
